MathSciNet Relay Station
MathSciNet bibliographic data
MR740187 (85j:30010) 30C40 (26D20)
Saitoh, Saburou A fundamental inequality in the convolution of $L\sb{2}$ functions on the half line. Proc. Amer. Math. Soc. 91 (1984), no. 2, 285–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement